# SDR DALA2019071604262

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L LOC.FR56 TO FR57 IN AFT CARGO COMPARTMENT (1 EA) (SSI 534107). REPLACED STRINGER 43L LOCATED FR54 TO FR60 IN AFT CARGO COMPARTMENT (1E/A) ASPER SRM 51-42-11, 51-72-11 AND DRAWING D53470345, ISSUE "W", RELEASE DATE:02NOV98, D53470330.
